Alert archive / Minnesota / Snow Advisories in 2006
Snow Advisory 3, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this snow advisory at Mar 15, 2006, 3:50 AM CST for 4 counties in Minnesota; Dickinson County, Iowa. It took effect at Mar 15, 2006, 6:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 15, 2006, 3:50 AM CST (09:50 UTC)
- In effect from
- Mar 15, 2006, 6:00 PM CST
- Expired
- Mar 15, 2006, 2:07 PM CST
- In force
- Issued by
- NWS Sioux Falls, SD
Counties Dickinson County, IA, Cottonwood County, MN, Jackson County, MN, Lyon County, MN, Murray County, MN
The radar
The Sioux Falls radar (KFSD), 111 km from the middle of the area, began a volume at 09:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.8 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFSD 150950 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 350 AM CST WED MAR 15 2006 .MID AND UPPER LEVEL FORCING WILL COME TOGETHER OVER SOUTHWEST MINNESOTA AND NORTHWEST IOWA TO CREATE AN AREA OF SNOWFALL. SOME LIGHT SNOW IS EXPECTED TO DEVELOP OVER NORTHERN AND EASTERN SOUTH DAKOTA LATE IN THE AFTERNOON AND EARLY IN THE EVENING...THEN SPREAD EAST IN THE ADVISORY AND BECOME HEAVY AT TIMES. THE HEAVIEST SNOW IS MOST LIKELY BETWEEN ABOUT 900 PM CST AND 600 AM CST. THE MARSHALL...SLAYTON...JACKSON AND SPIRIT LAKE LOCATIONS CAN EXPECT 3 TO 5 INCHES OF NEW SNOW BY THURSDAY MORNING. IAZ003-MNZ072-080-081-090-151800- /O.NEW.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/ DICKINSON-LYON MN-MURRAY-COTTONWOOD-JACKSON- INCLUDING THE CITIES OF...SPIRIT LAKE...MARSHALL...SLAYTON... WINDOM...JACKSON 350 AM CST WED MAR 15 2006 ...SNOW ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. SNOW IS EXPECTED TO DEVELOP EARLY THIS EVENING...BECOMING HEAVY AT TIMES BETWEEN 900 PM CST AND 600 AM CST. SNOWFALL RATES OF AN INCH AN HOUR WILL BE POSSIBLE DURING THIS TIME...WITH 3 TO 5 INCHES OF NEW ACCUMULATION LIKELY BY THURSDAY MORNING. SOME BLOWING OF SNOW WILL BE POSSIBLE...BUT WINDS SHOULD GENERALLY REMAIN BELOW 20 MPH. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ 08
2 follow-up statements
000 WWUS43 KFSD 151640 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1040 AM CST WED MAR 15 2006 .LOW PRESSURE DEVELOPING OVER SOUTHEAST WYOMING WILL MOVE EAST ACROSS NEBRASKA LATE THIS AFTERNOON AND TONIGHT...AND TO SOUTHERN IOWA BY THURSDAY MORNING. THE STRONGEST LIFT AND AVAILABLE MOISTURE SHOULD COME TOGETHER OVER SOUTHWEST MINNESOTA AND NORTHWEST IOWA TO CREATE AN AREA OF SNOW ACCUMULATIONS. LIGHT SNOW IS EXPECTED TO DEVELOP OVER NORTHERN AND EASTERN SOUTH DAKOTA LATE IN THE AFTERNOON AND EARLY IN THE EVENING...THEN SPREAD EAST INTO THE ADVISORY AREA EARLY THIS EVENING AND BECOME STEADY. THE HEAVIEST SNOW IS MOST LIKELY BETWEEN ABOUT 900 PM CST AND 600 AM CST. THE MARSHALL...SLAYTON...JACKSON AND SPIRIT LAKE LOCATIONS CAN EXPECT 3 TO 5 INCHES OF NEW SNOW BY THURSDAY MORNING. IAZ003-MNZ072-080-081-090-160045- /O.CON.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/ DICKINSON-LYON MN-MURRAY-COTTONWOOD-JACKSON- INCLUDING THE CITIES OF...SPIRIT LAKE...MARSHALL...SLAYTON... WINDOM...JACKSON 1040 AM CST WED MAR 15 2006 ...SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY... A SNOW ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY. SNOW IS EXPECTED TO DEVELOP EARLY THIS EVENING...BECOMING MODERATE AND POSSIBLY HEAVY AT TIMES BETWEEN 900 PM CST AND 600 AM CST. NEW SNOW ACCUMULATIONS OF 3 TO 5 INCHES ARE LIKELY BY THURSDAY MORNING. SOME BLOWING OF SNOW WILL BE POSSIBLE. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WILLIAMS
000 WWUS43 KFSD 152007 WSWFSD URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 207 PM CST WED MAR 15 2006 .LOW PRESSURE DEVELOPING OVER SOUTHEAST WYOMING AND NORTHEAST COLORADO THIS AFTERNOON WILL MOVE EAST ACROSS NEBRASKA TONIGHT...AND TO SOUTHERN IOWA BY THURSDAY MORNING. THE STRONGEST LIFT AND AVAILABLE MOISTURE SHOULD COME TOGETHER FROM FAR EAST CENTRAL SOUTH DAKOTA THROUGH SOUTHWEST MINNESOTA...AND INTO PART OF NORTHWEST IOWA...TO CREATE AN AREA OF SNOW ACCUMULATIONS. THE SNOW IS EXPECTED TO DEVELOP RAPIDLY OVER THE AREA THIS EVENING...BECOME MODERATE TO LOCALLY HEAVY DURING THE NIGHT...THEN DECREASE THURSDAY MORNING. THE HEAVIEST SNOW IS MOST LIKELY BETWEEN ABOUT MIDNIGHT AND 900 AM CST. THE AREA FROM BROOKINGS SOUTH DAKOTA SOUTHEAST THROUGH MOST OF SOUTHWEST MINNESOTA...TO THE SPIRIT LAKE AND SPENCER IOWA AREAS...CAN EXPECT 3 TO 6 INCHES OF NEW SNOW BY THURSDAY MORNING. THE HEAVIER AMOUNTS IN THAT RANGE ARE MOST LIKELY FROM MARSHALL TO WINDOM AND JACKSON MINNESOTA. SNOWFALL MAY ALSO BE ENHANCED BY TERRAIN EFFECTS SUCH AS THE BUFFALO RIDGE. SOME FREEZING RAIN MAY ACCOMPANY OR PRECEDE THE SNOW...MAINLY IN THE NORTHWEST IOWA ADVISORY AREA.. MNZ072-080-081-090-160415- /O.CAN.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/ /O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/ LYON MN-MURRAY-COTTONWOOD-JACKSON- INCLUDING THE CITIES OF...MARSHALL...SLAYTON...WINDOM...JACKSON 207 PM CST WED MAR 15 2006 ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. SNOW IS EXPECTED TO DEVELOP THIS EVENING...BECOMING MODERATE AND POSSIBLY HEAVY AT TIMES BETWEEN MIDNIGHT CST AND 9 AM. NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY THURSDAY MORNING. SOME BLOWING SNOW IS ALSO EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ003-160415- /O.CAN.KFSD.SN.Y.0003.060316T0000Z-060316T1500Z/ /O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/ DICKINSON- INCLUDING THE CITY OF...SPIRIT LAKE 207 PM CST WED MAR 15 2006 ...SNOW ADVISORY IS CANCELLED... ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. THE SNOW ADVISORY HAS BEEN CANCELLED. SNOW IS EXPECTED TO DEVELOP DURING THIS EVENING. THE SNOW MAY BE MIXED WITH FREEZING RAIN AT TIMES. AFTER MIDNIGHT THE PRECIPITATION SHOULD BECOME ALL SNOW...WITH THE SNOW BECOMING MODERATE AND POSSIBLY HEAVY AT TIMES THROUGH 9 AM. NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY LATE THURSDAY MORNING. SOME BLOWING SNOW IS ALSO EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ071-097-SDZ040-160415- /O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1500Z/ LINCOLN MN-PIPESTONE-BROOKINGS- INCLUDING THE CITIES OF...TYLER...IVANHOE...PIPESTONE...BROOKINGS 207 PM CST WED MAR 15 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST THURSDAY. SNOW IS EXPECTED TO DEVELOP THIS EVENING...BECOMING MODERATE AND POSSIBLY HEAVY AT TIMES BETWEEN MIDNIGHT CST AND 9 AM. NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY THURSDAY MORNING. SOME BLOWING SNOW IS ALSO EXPECTED.. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MNZ089-160415- /O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/ NOBLES- INCLUDING THE CITY OF...WORTHINGTON 207 PM CST WED MAR 15 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. SNOW IS EXPECTED TO DEVELOP THIS EVENING...BECOMING MODERATE AND POSSIBLY HEAVY AT TIMES BETWEEN MIDNIGHT CST AND 9 AM. NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY THURSDAY MORNING. SOME BLOWING SNOW IS ALSO EXPECTED. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ IAZ002-013-014-160415- /O.NEW.KFSD.WW.Y.0006.060316T0300Z-060316T1800Z/ OSCEOLA-OBRIEN-CLAY IA- INCLUDING THE CITIES OF...SIBLEY...SHELDON...PRIMGHAR...SPENCER 207 PM CST WED MAR 15 2006 ...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WINTER WEATHER ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 12 PM CST THURSDAY. SNOW IS EXPECTED TO DEVELOP DURING THIS EVENING. THE SNOW MAY BE MIXED WITH FREEZING RAIN AT TIMES. AFTER MIDNIGHT THE PRECIPITATION SHOULD BECOME ALL SNOW...WITH THE SNOW BECOMING MODERATE AND POSSIBLY HEAVY AT TIMES THROUGH 9 AM. NEW SNOW ACCUMULATIONS OF 3 TO 6 INCHES ARE LIKELY BY LATE THURSDAY MORNING. SOME BLOWING SNOW IS ALSO EXPECTED.. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ WILLIAMS
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this snow advisory went out at Mar 15, 3:50 AM CST, 0 minutes earlier.
Area forecast discussion, Mar 15, 3:50 AM CST, 0 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
350 AM CST WED MAR 15 2006
.DISCUSSION...
FOCUS IN THE NEAR TERM CONTINUES TO BE SHORT WAVE WHICH WILL AFFECT
THE AREA TONIGHT. WATER VAPOR IMAGERY SUGGEST THE WAVE IS CURRENTLY
TREKKING ACROSS NEVADA INTO UTAH AND IS HANDLED FAIRLY WELL BY BOTH
THE NAM AND THE GFS. HAVE LEANED MORE ON THE GFS FOR THIS FORECAST
PACKAGE HOWEVER...AS IT HAS BEEN MORE CONSISTENT WITH THIS SYSTEM.
CLOUDS WILL BE ON THE INCREASE ACROSS THE AREA TODAY IN ADVANCE OF
THE UPPER LEVEL DISTURBANCE. FORECAST SOUNDING SUGGEST LOWER HALF
OF THE ATMOSPHERE BEGINS FAIRLY DRY...BUT AS THE MID LEVEL WAVE
APPROACHES...THE LOWER LEVELS BEGIN TO SATURATE. AMPLE MOISTURE
APPEARS TO BE IN PLACE AFTER 00Z...AND HAVE FOCUSED HIGHEST POPS
THEN. WITH LACK OF JET DYNAMICS...BEST CHANCE FOR PRECIP CONTINUES
TO BE ACROSS SOUTHWEST MINNESOTA...WHERE BEST 300-500 MB DIV Q AND
800 MB FRONTOGENESIS CO-EXIST. WITH THAT SAID...FRONTOGENESIS NOT
ALL THAT STRONG WITH THIS WAVE...BUT 850 MB THETA E ADVECTION ALSO
FOCUSES ON SOUTHWEST MINNESOTA INTO NORTHERN IOWA. APPEARS AT LEAST
A MARGINAL ADVISORY EVENT ACROSS THE FAR NORTHEASTERN CORNER OF THE
CWA...WITH A SWATH OF 3 TO 5 INCHES OF SNOW. SNOWFALL AMOUNTS APPEAR
TO BE SIGNIFICANTLY LESS ELSEWHERE WITH AN INCH OR LESS EXPECTED
SOUTH AND WEST OF A LINE FROM KHON-KFSD-KSLB.
SNOW WILL LIKELY LINGER INTO SOUTHWEST MINNESOTA INTO NORTHWEST IOWA
ON THURSDAY MORNING...BUT WILL GRADUALLY COME TO AN END AS THE WAVE
SHIFTS EAST. SOME FAIRLY COOL AIR FOR THIS TIME OF YEAR WRAPS IN ON
THE BACKSIDE OF THIS SYSTEM...AND HAVE LOWERED FORECAST HIGHS SOME
FOR BOTH THURSDAY AND FRIDAY.
ATTENTION THEN RAPIDLY TURNS TO LARGE UPPER LEVEL LOW DIVING SOUTH
ALONG THE PACIFIC COAST. WITH THE GULF OPEN AS EARLY AS
SATURDAY...POTENTIAL IS THERE FOR A SIGNIFICANT SNOW EVENT ACROSS
THE AREA. MUCH WILL DEPEND ON STRENGTH OF HIGH PRESSURE SYSTEM
ACROSS ONTARIO HEADING INTO NEXT WEEK.
&&
.FSD WATCHES/WARNINGS/ADVISORIES...
IA...SNOW ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY FOR
IAZ003.
MN...SNOW ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY FOR
MNZ072-MNZ080-MNZ081-MNZ090.
NE...NONE.
SD...NONE.
&&
BTHazardous weather outlook, Mar 14, 4:42 AM CST, 23 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 0442 AM CST TUE MAR 14 2006 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-151200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 0442 AM CST TUE MAR 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT WIND AND FOG... AREAS OF DENSE FOG ALONG THE INTERSTATE 29 CORRIDOR...MAINLY NORTH OF INTERSTATE 90...WILL DISSIPATE BY MID MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY LOW PRESSURE WILL AGAIN AFFECT THE NORTHERN PLAINS ON WEDNESDAY...WITH SNOW EXPECTED TO DEVELOP WEDNESDAY EVENING AND CONTINUE THROUGH WEDNESDAY NIGHT. AT THIS TIME...THE HEAVIEST SNOWFALL APPEARS TO EXTEND ALONG A LINE FROM MARSHALL MINNESOTA TO JACKSON MINNESOTA WHERE TWO TO FOUR INCHES OF SNOW ARE POSSIBLE. THIS IN COMBINATION WITH BREEZY NORTH WINDS COULD HAMPER TRAVEL CONDITIONS. PLEASE STAYED TUNED FOR ANY UPDATES REGARDING LOCATION AND AMOUNTS OF SNOW. A STRONG STORM SYSTEM WILL MOVE INTO NORTHERN PLAINS EARLY NEXT WEEK. WHILE IT IS STILL TOO EARLY TO PREDICT SNOWFALL AMOUNTS WITH THIS SYSTEM...SIGNIFICANT SNOWFALL APPEARS TO BE POSSIBLE ACROSS THE TRI-STATE AREA. PLEASE STAY TUNED FOR THE LATEST UPDATES ON THIS POTENTIAL WINTER STORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. BT
The office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:07 PM CST | Winter Weather Advisory | FSD | Cottonwood, Jackson, Lincoln, Lyon, Murray, Nobles and 2 more | 21 hr |
Nearby
Snow Advisories in Minnesota, 2006Snow Advisories in Iowa, 2006Every snow advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.